Hi everyone, sorry i am not able to come onto the forum very much now, but i do hope that you all have a good christmas in spite of the harm Mirena has done and continues to do to you.
Please don't forget, for those of you who have had it taken out, it can take 3 months or so for the chemical effects of mirena to subside, and added to that, many people become Estrogen dominant with mirena, as it appears to stop our own bodies going back into natural progesterone production. Therefore, people can get estrogen dominance symptoms for over a year after mirena has been removed. So to all of you still getting your side effects and even getting NEW side effects, please google Estrogen Dominance on the net, also google "Dr Lam Estrogen Dominance", as he has some interesting pages on his site. Having too little NATURAL progesterone (not the mirena's chemical), or having too much Estrogen will cause a whole host of symptoms which mimick thyroid problems, MS, bring on premature aging, can make cancer and stroke risk much higher, can aggravate polyps, endometriosis, fibroids etc as well as all the usual stuff that we have been getting on mirena - i have a list of Estrogen dominance symptoms posted further down the page (it might be on the previous page now, as there have been so many messages posted since!)But do google it yourselves and see if you have any of the symptoms.
Let's hope that next year will be a happier one and a healthier one for all of us, and that this forum serves as a severe warning for anyone thinking of trying mirena!
Big hugs to all of you:)
Love Kabel xx